# SDR DALA2021031001362

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Bent
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 BENT DOOR CUT OUT INTERCOSTAL FITTING 1 LOCATED BTW FR15 TO FR 16 RH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING PER A320 SRM 51-72-11. (1750437)
